# SDR DALA2025032502211

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,530 hours, 6,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT EQUIPMENT BAY DOOR CUTOUT FWD FRAME LOCATED AT BODY FRAME FR81, LBL 5, 2.5 INCHES ABOVE SKIN. C/W ER/A 624905-14 REV: ORG ASSOCIATED ER/A 14-624905 ADDED FOR AC 8108. CORRECTION ADDED: MONITOR CREATED ON LOG PAGE 0866845 TERMINATING 350 DAYS. C. (LP# 0868091)
